# SDR CA040629002

- Difficulty date: June 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Engine: Allsn AE3007C
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE AT 43,000 FT, CREW RECEIVED CHIP DETECTOR MESSAGE, FOLLOWED BY AN OIL FILTER BYPASS MESSAGE ON THE RT ENGINE.  A/C WAS BEING FLOWN FOR MAINTENANCE VISIT TO THE MFG SERVICE CENTER.  CREW ELECTED TO CONTINUE F LIGHT AFTER RECEIVING THE ABOVE MESSAGES.  15 MINUTES AFTER RECEIVING THE OIL FILTER BYPASS MESSAGE, OIL PRESSURE BEGAN TO DROP AND THE CREW ELECTED TO SHUTDOWN THE ENGINE.  CREW ELECTED TO CONTINUE SINGLE ENGINE FLIGHT TO DESTINATION.  INITIAL INVESTIGATION INDICATES A NR 4 BEARING FAILURE.  ENGINE SENT TO FOR REPAIR, FURTHER DETAIL WILL BE SUBMITTED UPON DISASSEMBLY OF ENGINE.
